标题:Utility maximization under g*-expectation
作者:Jiang, Yongxu; Luo, Peng; Wang, Lihe; Xiong, Dewen
作者机构:[Jiang, Yongxu; Wang, Lihe; Xiong, Dewen] Shanghai Jiao Tong Univ, Dept Math, Shanghai 200030, Peoples R China.; [Luo, Peng] Shandong Univ, Qilu Sec 更多
通讯作者:Xiong, DW
通讯作者地址:[Xiong, DW]Shanghai Jiao Tong Univ, Dept Math, Shanghai 200030, Peoples R China.
来源:STOCHASTIC ANALYSIS AND APPLICATIONS
出版年:2016
卷:34
期:4
页码:644-661
DOI:10.1080/07362994.2016.1165121
关键词:g(*)-expectation; BSDE; utility optimization; the optimal strategy;; 60G48; 91G10
摘要:In this article, we introduce a nonlinear expectation, called g*-expectation, based on g-expectation and consider the optimal utility under g*-expectation in the market with a risk-free bond and d risky stocks in finite trading interval [0, T]. We construct a stochastic family by taking advantage of the comparison theorem of backward stochastic differential equations and the g*-martingale. We generalize the results of Hu etal. (Annals of Applied Probability 28(2):1691-1712, 2005), and obtain the explicit forms of the optimal trading strategies both for exp-utility and the power utility, when g(t, z) = (t)|z|(2) + (t)z.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84975780455&doi=10.1080%2f07362994.2016.1165121&partnerID=40&md5=42b9b72d8b55f0132dd66ad561a87a7a
TOP